Picture of scraped petri dish

Scrape below the surface of Strathprints...

Explore world class Open Access research by researchers at the University of Strathclyde, a leading technological university.

Explore

Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations

Pang, S. and Deng, F. and Mao, X. and , EPSRC (Funder) and , National Science Foundation of China (Funder) and , Jinan University of China (Funder) (2008) Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations. Journal of Computational and Applied Mathematics, 213 (1). pp. 127-141. ISSN 0377-0427

[img]
Preview
PDF (strathprints013779.pdf)
strathprints013779.pdf

Download (233kB) | Preview

Abstract

Positive results are derived concerning the long time dynamics of numerical simulations of stochastic differential equation systems with Markovian switching. Euler-Maruyama discretizations are shown to capture almost sure and moment exponential stability for all sufficiently small timesteps under appropriate conditions.